Results 1 to 3 of 3

Thread: Could ETS for Neurogenic Rosacea/Accutane induced be the last option?

  1. #1
    Junior Member
    Join Date
    Oct 2017
    Posts
    6
    Country: Brazil

    Default Could ETS for Neurogenic Rosacea/Accutane induced be the last option?

    I can not live this way anymore. I have always seen ETS as the last option, but the reality is that the last option is getting closer.
    I've been in this since 2017 (I know it's not much compared to most of you). But this condition has already ruined my youth. The concern of flushing in warm rooms all the time. I flush even even when I lie down. 24/7 with a fan in the face, my eyes can not stand it any more.

    I'm currently on Celexa (3 weeks/no apparent benefits, just worsening), but I've seen reports that effectiveness starts after 8 weeks, so I'm trying to continue.
    Propranolol and Clonidine are far from effective (they have been before)

    This week I'm going to the rheumatologist trying to get the prescription for Hydroxychloroquine. This is my greatest hope.
    Laser are the option that comes next; V-beam or Red pulsed light.
    And lastly I consider ETS, even though it is something that can have serious consequences, I do not know if I can take the rest of my life in these current conditions.

    Sorry for the outburst, I just do not have another place to talk about.

  2. #2
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Honolulu, HI, USA
    Posts
    4,780

    Default

    Have you read this post on NR? And you are correct that ETS should be the last resort. Have you heard about Micro ETS? Read here.
    Brady Barrows
    Join the RRDi

  3. #3
    Senior Member
    Join Date
    May 2019
    Posts
    172
    Country: Switzerland

    Default

    Quote Originally Posted by Douggx View Post
    I can not live this way anymore. I have always seen ETS as the last option, but the reality is that the last option is getting closer.
    I've been in this since 2017 (I know it's not much compared to most of you). But this condition has already ruined my youth. The concern of flushing in warm rooms all the time. I flush even even when I lie down. 24/7 with a fan in the face, my eyes can not stand it any more.

    I'm currently on Celexa (3 weeks/no apparent benefits, just worsening), but I've seen reports that effectiveness starts after 8 weeks, so I'm trying to continue.
    Propranolol and Clonidine are far from effective (they have been before)

    This week I'm going to the rheumatologist trying to get the prescription for Hydroxychloroquine. This is my greatest hope.
    Laser are the option that comes next; V-beam or Red pulsed light.
    And lastly I consider ETS, even though it is something that can have serious consequences, I do not know if I can take the rest of my life in these current conditions.

    Sorry for the outburst, I just do not have another place to talk about.
    I wish it was an option. But I had ETS 7 years ago and everything is back and even worse. My body cant regulate heat no more which triggers my rosacea symptoms (I think). I'm looking at getting reversal
    Do not do ETS

Similar Threads

  1. neurogenic rosacea from accutane? 12 years and still suffering!
    By jamie10 in forum General rosacea questions
    Replies: 1
    Last Post: 26th December 2013, 07:49 PM
  2. So I have Accutane induced Rosacea, what now?
    By ArtClassShank in forum Prescription medications
    Replies: 10
    Last Post: 20th December 2013, 02:06 PM
  3. Accutane induced Rosacea
    By lameness in forum General rosacea questions
    Replies: 0
    Last Post: 17th February 2008, 01:06 AM
  4. Accutane induced rosacea
    By chaseryder in forum General rosacea questions
    Replies: 12
    Last Post: 10th August 2007, 02:44 AM
  5. Accutane-induced rosacea
    By LindaL in forum Prescription medications
    Replies: 2
    Last Post: 2nd July 2005, 02:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •